# SDR ASAA2022042138078

- Difficulty date: April 21, 2022
- Submitted: April 23, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 2,777 hours, 804 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 05-020-01. FOUND ENG FAULT 73-43855 ENG FAN INLET (T12) TEMP SENSOR AND CALCULATED ADIRU AIR TEMP SIGNALS DO NOT AGREE ON ENG 2. GROUNDED - YES. PERFORMED B737-9 IFIM TASK G73-20-00-810-830. ENG FAULT NOT ACTIVE AND IS A INTERMITTENT FAULT.
